SMITHS MEDICAL ASD, INC. JELCO PROTECTIV SAFETY IV CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM L
Back to Search Results |
| Model Number |
306501 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after starting iv, sharp needle did not retract.No additional information.
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2022-05884.The report was submitted in error.